# SDR GAIA01043

- Difficulty date: February 2, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N902RF
- Make and model: Boeing 727225
- Aircraft serial: 22549
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1850 - SEA-FWA - ON ROTATION, EMERGENCY EXIT LIGHT ILLUMINATED WITH SWITCH IN ARMED POSITION.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN FWA.  CLEANED AND RESEATED CONTACTS ON COCKPIT EMERGENCY EXIT LIGHT.  LIGHT OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
